# SDR SWIA200312271

- Difficulty date: August 17, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 22,597 hours, 19,440 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 865D1007
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED MESSAGE.  REPLACED FLAP PDU WITH SERVICEABLE UNIT IAW MM 27-52-01.  OPS CHECK GOOD.  S/N OFF:  161.
